| Catalog Number |
243-01-105 |
| Medical Device Problem Codes |
Unstable (1667); Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Fall (1848); Bone Fracture(s) (1870); Joint Dislocation (2374)
| Date of Event |
11/08/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
Revision surgery required due to patient fall and dislocation/fracture.
Additional Manufacturer Narrative
Complaint has been evaluated and is similar to report number 1644408-2024-00447; 243-02-110, s809 - trauma, revision surgery.If additional information regarding the reported event is submitted at a future date, this investigation will be re-evaluated.